# SDR V0XD20160215030

- Difficulty date: February 13, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 28,835 hours, 36,800 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STRINGER 24R AT FS 1017, SHOWING SIGNS OF CORROSION.  REPAIRED STRINGER 24R AT FS 1017 BY CUTTING OUT DAMAGE, FABRICATING & INSTALLING REPAIR PARTS IAW REO 670-53-61-1213 DATED 2016 02 11.
